- Publ. Mat.
- Volume 58, Number 1 (2014), 193-212.
Generalized quasidisks and conformality
We introduce a weaker variant of the concept of linear local connectivity, sufficient to guarantee the extendability of a conformal map $f\colon\mathbb D\to\Omega$ to the entire plane as a homeomorphism of locally exponentially integrable distortion. Additionally, we show that a conformal map as above cannot necessarily be extended in this manner if we assume that $\Omega$ is the image of $\mathbb D$ under a self-homeomorphism of the plane that has locally exponentially integrable distortion.
Publ. Mat., Volume 58, Number 1 (2014), 193-212.
First available in Project Euclid: 20 December 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guo, Chang-Yu; Koskela, Pekka; Takkinen, Juhani. Generalized quasidisks and conformality. Publ. Mat. 58 (2014), no. 1, 193--212. https://projecteuclid.org/euclid.pm/1387570396